MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS
Catalog Number 38182314
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.E1.All demographic information on the regulatory document states "confidential".
 
Event or Problem Description
It was reported that device with technical failure, catheter over needle (jelco 22) failed to activate the needle retraction mechanism.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Investigation results: although no records were found during the evaluation of the batch history and the nonconformance reports that could be linked to this complaint, we did not receive samples or photos for analysis of this specific case.However, based on the history of previous complaints that included photos and were confirmed, it was possible to validate that this complaint is consistent with previously observed events.Based on the investigation results to date, a root cause could not be determined for this complaint.

Brand Name
INSYTE AUTOGUARD
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR 
Manufacturer (Section G)
BECTON DICKINSON IND. CIRURGICAS LTDA
550 rua cyro correia pereira
curitiba 81460
BR   81460
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24223363
Report Number9610048-2026-00014
Device Sequence Number8392735
Product Code FOZ
UDI-Device Identifier30382903818236
UDI-Public(01)30382903818236
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number38182314
Device Lot Number5272863
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown